# SDR 9901202762

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2B7
- Aircraft serial: 21201
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 994-998
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON OUTBOARD FLANGE OF LEFT KEEL BEAM FROM FS 994 TO 998 AT STR 29L.  REPAIRED PER EA 27-162906.
